| Catalog Number |
129416M |
| Medical Device Problem Code |
Component Misassembled (4004)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that they had saw 3 of the above foleys trays that had issues with the foley catheter attached to the tubing in the tray.When pulling apart that would stick and they were saw holes in the foley.Pics attached.Staff stated that the foley used to be in a blue plastic sleeve and they would remove that, now that was not and the foley was up next to the tubing.The one in their office was not used on a patient it was opened in the room and immediately take out upon inspection.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.